JournalspmVol. 68, No. 3pp. 259–278

A universal enveloping algebra of Malcev superalgebras

  • Elisabete Barreiro

    Universidade de Coimbra, Portugal
A universal enveloping algebra of Malcev superalgebras cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper an enveloping superalgebra is presented for Malcev superalgebra. An extension of the Poincaré–Birkhoff–Witt Theorem to this class of superalgebras is obtained.

Cite this article

Elisabete Barreiro, A universal enveloping algebra of Malcev superalgebras. Port. Math. 68 (2011), no. 3, pp. 259–278

DOI 10.4171/PM/1891